# SDR SWIA200312483

- Difficulty date: October 2, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 19,319 hours, 18,128 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1129
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 40 hours, 30 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM & MACH TRIM FAILED INFLIGHT GOING THROUGH APPROX 17,000.  RETURNED TO SLC.  REMOVED AND REPLACED HSTCU.  OPS CHECK GOOD.
